Headache ,sinus

Anyone suffer from this on Levothyroxine ,I had no problem when on 75 mg off levo but once I up to 100 for few weeks I had to stop because they were so bad . I have retried to up and was ok for a few weeks but then they started again ,,I feel some days good and others dreadfull in morning as take meds at bedtime ,gave been taking 50 mg at bedtime and 25 in morning and some days not mornings not bad and today fairly bad sinus ,jaw feels tight and I know it's to do with my Levothyroxine ,

Skip

Featured Content

Join our community

The community helps everyone affected by thyroid conditions by providing support, information and guidance.

Follow

Featured by HealthUnlocked

7 Replies

oldestnewest
  • Interesting, this is happening to me too, and I've just gone up to the same dose, but it had started before I increased so I assumed being a hypo meant I was getting infections. I don't get any other symptoms of infection, just the headache, like the feeling that the front of my head has been scraped out by a melon baller. Nothing will ruin a day more completely than a sinus headache, except maybe a migraine.

    What brand are you taking? Any chance you could try another?

    I also feel terrible when I consume too much dairy, so it might be something to cut out for a while. I buy the most wonderful mild Greek yogurt made from sheep's milk and I love it for a protein snack, but I began to suffer after I bumped up my weekly order so I've gone back down to four little pots a week.

  • I don't eat dairy or gluten .

  • Maggie May , sorry to read of your problems,I've been on Levo for 15+ years and do not have headaches with it. I am autoimmune (called Hashimoto's) proven through correct blood testing.

    So, from curiosity only I ask, How do you 'Know' it's your Levo causing yours? Post your last Thyroid blood test result here with (Normal ranges in brackets) - the Admins or others will be able to assist on them.

    Do you take other meds or have other health problems) it could possibly be those responsible, you won't know till you investigate. I'm not medically qualified, but have done a lot of research into my own health including Thyroiditis.

  • Maggiemay12,

    Do you take the same make of Levothyroxine when you raise to 100mcg?

  • I am taking wockhardt 25mg ones at moment tried mixing by taking Almus 50 and a 25 wockhardt to make up 75 ,no difference ,problem is I get some nights hardly any problems and sometimes flare up later a bit ,can't be my diet as its gluten and dairy free ,

  • Maggiemay12,

    Just checking that you didn't change brands as that sometimes causes adverse effects.

  • Hi Maggie May

    I know it's been a while but what happened with your headaches sinus pain issue. I'm convinced I am having the Same issues.

    Around 4 hours after taking my meds I get sinus pain which spreads through face/head/neck. I'm gluten dairy and grain free and studying nutrition so am sure it is not my breaksfast causing this response.

    I've tested my theory by not taking the Levo in certain days and on those days, no symptoms. I first noticed 6 moths ago when dose change and brand - I was taking actavis (usual brand) and MP which has most fillers, so excluded MP but no change in symptoms. Recently changed to wockhardt following advice on this forum as least fillers but same symptoms. Endo suggested taking at night but I just woke up with the headaches.

    Teeth checked by dentist, not grinding and I don't wake up with the pain, it's about 4 hrs after taking the meds

    Did you solve your issue?

You may also like...